For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Phentermine

Use this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Chronic low-grade fever
Date: 4/22/2012
Can phentermine cause a chronic low-grade fever (between 99-100)?
Sws

AskDocWeb: It appears that Pyrexia (fever) is one of the rare side effects of Phentermine, so rare that most sources don't even list it. Of course a low-grade fever may also indicate an infection so you might want to check with your doctor.


Issues with phentermine
Date: 4/25/2012
Hi I have been on phen for 4 years on and off. I've never gone over 37.5 mg pill per day, sometimes cutting it to 1/2 a pill per day to make sure I don't get too used to it. Again, it's been on and off, but I started taking it in 2009 and I'd say, I've been on it at least 60% of the time since then.
I used to take generic forms of adderall for add, but, of course stopped when I started the phentermine. I have DEFINITELY experienced the muscle cramps especially in my toes where I have to pull my shoe off and physically hold my toes the other way. As soon as I let go, they want to curl back under. I try to drink only water, no coffee or soda or anything with caffiene, to keep myself hydrated, but sometimes the day seems to fly by and by 10pm I realize I've only had maybe 1 8oz glass of water all day. Also, I try to eat lots of bananas as I've heard that the dehydration and lack of vitamins can cause the cramps. I don't take vitamins b/c they make me extremely nauseas.
I've been having issues with picking my skin..it's like I can't stop myself. I've noticed when I'm off the phentermine..I don't really do it. It's mostly areas everywhere except my face. I've been having issues lately where I'll stay up until 2,3,4 am, get full 6-8 hrs of sleep, but have extreme temper, and outbursts sometimes. Have I been on this too long? I'm scared that being on it might be causing irreversible damage to my brain, heart, something. I'm 5'2' and weighed about 200lbs. I now weigh 153. I've got a little way to go, but want to get off of it in next 6mos. When I've been off of it before in between refills, after the 1st 2 days, I feel like I can hardly complete a thought, feel extremely tired, etc. I'm nervous about when I finally do try to get off of it.
Betty

AskDocWeb: There are quite a few concerns about the long-term use of stimulants and their effect on growth, cardiovascular and mental health. Here is why we think it is a bad idea.

Long-term use of stimulants can cause a stimulant psychosis that includes hallucinations, delusions, paranoia, and may lead to drug dependence. It may also cause side effects such as difficulty breathing, dizziness, changes in mood, increased or pounding heartbeat, and dehydration.

Using stimulants also raises insulin levels in the body and long term, higher insulin levels actually promote weight gain.

In addition, the long term use of stimulants burns out serotonin reserves. Serotonin is one of the major neurotransmitters (nerve chemicals in the brain) responsible for maintaining a balanced mood. Long term stimulant use, in burning out serotonin in the body, can induce a major mood crash.

Last, but not least, prolonged stimulant use accelerates aging.

When you are ready to quit, talk to your doctor about the best way to discontinue this drug.


Fatigue after going off Phentermine
Date: 4/26/2012
I took phentermine for 4 weeks. I am 5'6 and weighed 146 lbs and lost the 6-10 lbs I was going for. I have been off of it for 5 days and can not keep my eyes open. How long should this last? And can I take COQ10 to help give me energy?
MH

AskDocWeb: Many patients have a considerable decrease in metabolism after discontinuing Phentermine. Reports from users suggest that fatigue may persist from 5 to 10 days after discontinuing. Coenzyme Q10 does boosts cellular energy levels but there are also a few health concerns that you need to be aware of before using COQ10.


Dry mouth, tingling and numb effect
Date: 4/26/2012
I been taking phentermine for about 3 weeks have lost about 12 pounds clothes still don't feel lose. My concern is do this drug cause heart attack. Im find with the tingling and numb effect. I can feel my heart beat sometime Im ok with that, dry mouth is really bothering me drink water all day candy gum. I really need the help.
Angela

AskDocWeb: It makes a great deal of difference where in your body that tingling and numb effect occurs. Please discuss this with your doctor. Those who have a history of coronary heart disease or previously had a heart attack have the most increased risk for heart attack.


What can I do?
Date: 4/27/2012
I am on lexapro for anxiety. I went on phentermine 30mg for a month but didn't wean off them. A couple I days after stopping I experienced my anxiety symptoms again. It has been 9 days since I stopped them and I'm still feeling terrible. Like I'm not really here. I understand that phen withdrawal can happen but would it still be going on? I went back to my doc and he gave me lower mg of phen to wean off but I don't want to go near it again. What can I do?!
Robbie

AskDocWeb: If you don't want to follow your doctor's advice you are free to get a second opinion from another doctor. However we suggest you have an honest discussion about your concerns with your doctor.


Hematoma
Date: 4/29/2012
I had an implant rupture and had it replaced a couple of weeks ago. I started taking my phentermine again two days after surgery. I have developed a hematoma. Could the phentermine be causing the hematoma?
Marion

AskDocWeb: Status: AWAITING CUSTOMER ACTION


Leg pains and migraine
Date: 5/4/2012
I have been taking Phentermine 37.5 capsules for 8 days and I have experienced the leg pains. Today I am experiencing a bad migraine but I had migraines before I start taking this med. My question is what over the counter meds can I take for the headache? Also I have a weird taste in my mouth once I take the pill. Is this common?
Jane

AskDocWeb: The weird taste is called taste perversion and although it is not listed as a side effect it has been reported to occur in a small percentage of patients using Phentermine.

There are several over-the-counter medications you can use to alleviate painful headaches. These medications include acetaminophen (Tylenol), which is an effective analgesic (pain reliever) however, it does not have any anti-inflammatory properties. This is important for some types of headache relief. Nonsteroidal anti-inflammatory drugs (NSAIDs) like ibuprofen (Motrin, Advil) and naproxen (Naprosyn, Aleve) provide both analgesic relief and anti-inflammatory properties.

Note that the prescribing data for Phentermine advises avoiding the use of stimulants while taking this medication. Watch out for combination products for headache such as Excedrin Migraine. That contains caffeine which is a stimulant.

Read more feedback from users.

Report - 83 - 84 - 85 - 86 - Page 87 - 88 - 89 - 90 - 91 - Last Page 138


If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.
Bottom of page